Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 6, Pages 1037–1049 (Mi de2197)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The asymptotic behavior of the solutions of certain systems with a small parameter multiplying the derivative

V. I. Rozhkov

Peoples Friendship University of Russia

Full text: PDF file (1133 kB)

Bibliographic databases:
UDC: 517.928.3
Received: 16.07.1973

Citation: V. I. Rozhkov, “The asymptotic behavior of the solutions of certain systems with a small parameter multiplying the derivative”, Differ. Uravn., 10:6 (1974), 1037–1049

Citation in format AMSBIB
\Bibitem{Roz74}
\by V.~I.~Rozhkov
\paper The asymptotic behavior of the solutions of certain systems with a small parameter multiplying the derivative
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 6
\pages 1037--1049
\mathnet{http://mi.mathnet.ru/de2197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=372355}


Linking options:
  • http://mi.mathnet.ru/eng/de2197
  • http://mi.mathnet.ru/eng/de/v10/i6/p1037

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, “The development of the theory of ordinary differential equations with a small parameter multiplying the highest derivative during the period 1966–1976”, Russian Math. Surveys, 31:6 (1976), 109–131  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:63
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022